Yahoo Web Search

  1. Morbilliform - Wikipedia

    en.wikipedia.org/wiki/Morbilliform

    The term morbilliform refers to a rash that looks like measles. The rash consists of macular lesions that are red and usually 2–10 mm in diameter but may be confluent in places. [1] A morbilliform rash is a rose-red flat ( macular ) or slightly elevated ( maculopapular ) eruption, showing circular or elliptical lesions varying in diameter ...

  2. What is a Morbilliform Rash? (with pictures)

    www.wisegeek.com/what-is-a-morbilliform-rash.htm
    • Signs and symptoms
    • Cause
    • Diagnosis
    • Treatment

    Morbilliform rash, or \\"measles-like\\" maculopapular skin eruption, is commonly caused by certain drug reactions or viral diseases. Maculopapular rashes are skin eruptions that exhibit both the characteristics of a macule and papule. Macules are small, circumscribed and discolored spots on the skin. The diameter of a macule is not more than .4 inches (10 mm). Papules, on the other hand, are eruptions on the skin, which can look something like a pimple. Morbilliform rashes, therefore, are raised, discolored spots that spread symmetrically across the body.

    These rashes may occur due to bacterial infections, drug reactions, and specific or non-specific viral exanthems, also known as viral rashes. A viral exanthem is non-specific if there is no exact information on the virus that has caused the rash. In such a case, the clinician identifies the presence of the virus that is likely to have caused the rash. Morbilliform rash is a \\"late drug rash.\\" It appears on the skin of the affected individual after one to two weeks of exposure to drugs, such as antibiotics or barbiturates. Drug-caused rashes of this kind are usually associated with penicillin, cephalosporins, sulphonamides, and anticonvulsants. Morbilliform rashes often occur in children affected by viral diseases such as measles, Rubella, Roseola, and Erythema infectiosum. In adults, these rashes are usually non-specific viral rashes. This type of rash is also frequently seen in patients who administer ampicillin for the treatment of mononucleosis caused by Epstein-Barr virus or cytomegalovirus. People with human immunodeficiency virus (HIV) tend to develop an acute morbilliform rash when treated with sulfa drugs.

    This rash can also appear as a consequence of certain viral diseases. If antibiotics have been started for the patient during the early stages of the viral disease, then the appearance of a morbilliform rash may lead to confusion in diagnosis. Once a drug-induced morbilliform rash is diagnosed, the doctor may ask the patient to discontinue the use of a particular drug.

    Usually, oral antihistamines or topical corticosteroids are prescribed for treating these types of rashes. Oral corticosteroids are avoided, as there are chances of the rash to worsen during the steroid therapy, which may lead to the wrong diagnosis. A drug-induced morbilliform rash will usually subside within almost two weeks after the discontinuation of the particular drug. When this type of rash heals, the affected skin sheds or peels, which is also known as skin desquamation.

  3. Picture of Morbilliform Drug Eruption - WebMD

    www.webmd.com/.../picture-of-morbilliform-rash

    Drug hypersensitivity reaction. Eczematous, targetoid rash on the trunk occurring 1 week after the administration of a systemic cephalosporin.

  4. Morbilliform drug reaction | DermNet NZ

    www.dermnetnz.org/topics/morbilliform-drug-reaction

    Morbilliform drug eruption usually first appears on the trunk and then spreads to the limbs and neck. The distribution is bilateral and symmetrical. The primary lesion is a pink-to-red flat macule or papule. Annular, targetoid, urticaria-like or polymorphous morphology may occur.

    • What Is Morbilliform Drug reaction?
      Morbilliform drug eruption is the most common form of drug eruption. Many drugs can trigger this allergic reaction, but antibiotics are the most co...
    • Who Gets Morbilliform Drug Eruption?
      About 2% of prescriptions of new drugs cause a drug eruption. About 95% of these are morbilliform drug eruptions.They mainly affect people prescrib...
    • What Causes Morbilliform Drug Eruption?
      Morbilliform drug eruption is a form of allergic reaction. It is mediated by cytotoxic T-cells and classified as a Type IV immune reaction. The tar...
    • What Are The Clinical Features of Morbilliform Drug Eruption?
      On the first occasion, a morbilliform rash usually appears 1–2 weeks after starting the drug, but it may occur up to 1 week after stopping it. On r...
    • What Are The Complications of Morbilliform Drug Eruption?
      In the early phase, it may not be possible to clinically distinguish an uncomplicated morbilliform eruption from other more serious cutaneous adver...
    • How Is Morbilliform Drug Eruption Diagnosed?
      A strong clinical suspicion of morbilliform drug eruption depends on: 1. Typical exanthematous rash 2. Recently introduced medicationTo identify th...
    • What Is The Treatment For Morbilliform Drug Eruption?
      The most important thing is to identify the causative drug and if possible, stop it. If the reaction is mild, and the drug is essential and not rep...
    • How Can Morbilliform Drug Eruption Be Prevented?
      It is not possible to completely prevent morbilliform eruptions. Prescribers must be vigilant. Their incidence may be reduced by: 1. Minimising pre...
    • What Is The Outlook For Morbilliform Drug Eruption?
      If the causative drug is ceased, the rash begins to improve within 48 hours and clears within 1–2 weeks.If the drug is continued, the rash may: 1....
  5. People also ask

    What does morbilliform look like?

    What is morbilliform skin rash?

    What is morbilliform eruption?

    What does soapstone look like?

  6. Morbilliform Drug Eruptions (exanthematous drug eruption ...

    www.dermatologyadvisor.com/home/decision-support...

    The term “morbilliform” connotes a measles-like: the rash of measles is classically described as having macules that are 3 to 4 mm in size that coalesce. MDE is usually itchy. The eruption usually begins on the trunk and upper extremities and progresses caudally.

    • Susan Burgin
  7. Morbilliform Drug Eruption Picture Image on MedicineNet.com

    www.medicinenet.com/image-collection/...

    MedicineNet does not provide medical advice, diagnosis or treatment. See additional information . home / skin center / skin a-z list / image collection a-z list / morbilliform drug eruption picture article

  8. How to Identify Soapstone | eHow

    www.ehow.com/how_5978938_identify-soapstone.html

    Aug 30, 2017 · Hold the stone up to the light. When you are looking at the way the light reflects off the stone, you are looking at luster. The luster of a piece of soapstone can be described variously as greasy, pearly or silky, depending on the variety of soapstone. Also look to see if light comes through the stone. Soapstone is semi-transparent.

  9. My Biggest Kitchen Design Mistake: Soapstone - The House of ...

    thehouseofsilverlining.com/my-biggest-kitchen...

    This doesn’t look exactly like the kitchen you’ve seen, I know. In my last post I mentioned that our kitchen has gone through two big changes in the six years we’ve owned it. I’m not shy one bit in admitting I’ve made my fair share of design mistakes, but it’s those mistakes that make me grow and learn.

  10. Chinese soapstone carvings - price guide and values

    www.carters.com.au/index.cfm/index/3230-oriental...

    Learn about Soapstone Soapstone is a soft rock, that has been carved by the Chinese for centuries, and is still being carved today. The name derives from the soap-like feel that some of the softer grades of soapstone have. The softness of the rock is due to talc in its composition, and the amount of talc can vary from 80% (very soft) to about 30%.

  11. People also search for